# SDR SWIA201743689

- Difficulty date: August 1, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 38,587 hours, 32,615 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD SIDE OF CENTER WING PLANK HAS 9 SMALL DENTS IN AN AREA APROXIMATELY 6" X 8".    ALL STEPS COMPLETED OF PERMANENT REPAIR IAW REO AND SRM.
